Alert archive / Texas / High Wind Warnings in 2023
High Wind Warning 7, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Apr 3, 2023, 2:07 PM CDT for 23 counties in Texas. It took effect at Apr 4, 2023, 9:00 AM CDT. It was in force for 11 hr. 45 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2023, 2:07 PM CDT (19:07 UTC)
- In effect from
- Apr 4, 2023, 9:00 AM CDT
- Expired
- Apr 4, 2023, 8:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lubbock, TX
All 23 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:21 AM CDT | NON-TSTM WND GST 59 | 1 Ene Morton, TX | |
| Apr 4, 10:38 AM CDT | NON-TSTM WND GST 58 | 1 Ne Amherst, TX | |
| Apr 4, 11:40 AM CDT | NON-TSTM WND GST 58 | 2 Ne Slaton, TX | |
| Apr 4, 11:48 AM CDT | NON-TSTM WND GST 58 | 2 Ene Tulia, TX | |
| Apr 4, 11:48 AM CDT | NON-TSTM WND GST 61 | 6 Nne Lubbock, TX | LUBBOCK ASOS |
| Apr 4, 11:49 AM CDT | NON-TSTM WND GST 60 | 3 N Roaring Springs, TX | |
| Apr 4, 11:51 AM CDT | NON-TSTM WND GST 58 | 1 Se Ralls, TX | |
| Apr 4, 11:51 AM CDT | NON-TSTM WND GST 59 | 2 Wsw Turkey, TX | |
| Apr 4, 11:53 AM CDT | NON-TSTM WND GST 59 | 1 Ene Morton, TX | |
| Apr 4, 11:58 AM CDT | NON-TSTM WND GST 60 | 2 Wsw Turkey, TX | SEVERE GUSTS BEGAN AT 1150 AM |
| Apr 4, 12:04 PM CDT | NON-TSTM WND GST 60 | Caprock Canyon Sp, TX | |
| Apr 4, 12:08 PM CDT | NON-TSTM WND GST 60 | 2 Nne Floydada, TX | |
| Apr 4, 12:37 PM CDT | NON-TSTM WND GST 58 | 8 Wsw Sundown, TX | |
| Apr 4, 12:50 PM CDT | NON-TSTM WND GST 58 | 5 Ssw Graham, TX | |
| Apr 4, 1:00 PM CDT | DUST STORM | 4 S Griffith, TX | FM 595 RUNNING NORTH-SOUTH IN FAR WESTERN COCHRAN COUNTY FROM SH 114 TO SH 125 CLOSED DUE TO DUST STORM VISIBLILTY NEAR 0 AND SAND BLOCKING THE ROAD. |
| Apr 4, 1:00 PM CDT | WILDFIRE 0 | 1 Ne Needmore, TX | TIME OF START ESTIMATED |
| Apr 4, 1:00 PM CDT | WILDFIRE 947 | 1 Ene Needmore, TX | TIME OF START AND ACREAGE ESTIMATED |
| Apr 4, 1:31 PM CDT | NON-TSTM WND GST 58 | 4 S Levelland, TX | |
| Apr 4, 1:31 PM CDT | NON-TSTM WND GST 58 | 7 Ese Silverton, TX | |
| Apr 4, 1:50 PM CDT | NON-TSTM WND GST 59 | 2 Ne Friona, TX | |
| Apr 4, 2:09 PM CDT | NON-TSTM WND GST 58 | 6 S Olton, TX | |
| Apr 4, 2:40 PM CDT | NON-TSTM WND GST 66 | 6 Nne Lubbock, TX | |
| Apr 4, 3:03 PM CDT | NON-TSTM WND GST 58 | 2 Ssw Muleshoe, TX | |
| Apr 4, 3:07 PM CDT | NON-TSTM WND GST 64 | 2 Ne Friona, TX | |
| Apr 4, 3:13 PM CDT | NON-TSTM WND GST 71 | 2 Ne Friona, TX | |
| Apr 4, 3:49 PM CDT | NON-TSTM WND GST 65 | 1 Ene Morton, TX | |
| Apr 4, 3:52 PM CDT | TSTM WND GST 58 | 7 Wnw Denver City, TX | |
| Apr 4, 3:52 PM CDT | NON-TSTM WND GST 58 | 7 Wnw Denver City, TX | |
| Apr 4, 3:55 PM CDT | NON-TSTM WND GST 61 | 1 Ne Amherst, TX | |
| Apr 4, 4:04 PM CDT | NON-TSTM WND GST 59 | 3 N Plains, TX | |
| Apr 4, 4:10 PM CDT | NON-TSTM WND GST 63 | 3 N Hart, TX | |
| Apr 4, 4:33 PM CDT | NON-TSTM WND GST 59 | 6 Ssw Anton, TX | |
| Apr 4, 4:45 PM CDT | NON-TSTM WND GST 58 | 1 S Plainview, TX | |
| Apr 4, 4:46 PM CDT | NON-TSTM WND GST 60 | Vigo Park, TX | |
| Apr 4, 4:47 PM CDT | NON-TSTM WND GST 60 | Reese Center, TX | |
| Apr 4, 4:57 PM CDT | NON-TSTM WND GST 65 | 6 S Olton, TX | |
| Apr 4, 5:00 PM CDT | NON-TSTM WND GST 59 | 2 Ne Dimmitt, TX | |
| Apr 4, 5:03 PM CDT | NON-TSTM WND GST 64 | 4 S Levelland, TX | |
| Apr 4, 5:08 PM CDT | NON-TSTM WND GST 67 | 1 Ne Amherst, TX | |
| Apr 4, 5:25 PM CDT | DUST STORM | Lariat, TX | MULTIPLE ACCIDENTS REPORTED ON TXDOT WEBSITE ON US 84 NEAR LARIAT, TX DUE TO LOW VISIBILITY. TIME OF ACCIDENTS AND INJURIES UNKNOWN ATTM. |
| Apr 4, 5:25 PM CDT | DUST STORM | Lariat, TX | MULTIPLE ACCIDENTS REPORTED TXDOT WEBSITE ON INTERSTATE 84 NEAR LARIAT, TX DUE TO LOW VISIBILITY. TIME OF ACCIDENTS AND INJURIES UNKNOWN ATTM. |
| Apr 4, 5:48 PM CDT | NON-TSTM WND GST 59 | 5 Ene Abernathy, TX | |
| Apr 4, 6:05 PM CDT | NON-TSTM WND GST 58 | 2 Nne Floydada, TX | |
| Apr 4, 6:11 PM CDT | NON-TSTM WND GST 68 | 6 Ssw Anton, TX | |
| Apr 4, 6:55 PM CDT | NON-TSTM WND GST 58 | 2 Ssw Levelland, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4500 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357 WWUS74 KLUB 031907 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 207 PM CDT Mon Apr 3 2023 TXZ021>043-041100- /O.UPG.KLUB.HW.A.0007.230404T1400Z-230405T0100Z/ /O.NEW.KLUB.HW.W.0007.230404T1400Z-230405T0100Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent- Including the cities of Dickens, Childress, Bovina, Plainview, Lubbock, Paducah, Lake Alan Henry, Memphis, Ralls, Hale Center, Denver City, Wellman, Tahoka, Dimmitt, Morton, Crosbyton, Cee Vee, Dumont, Spur, Post, Hart, Olton, Tulia, Whiteface, Friona, New Home, Plains, Farwell, Sundown, ODonnell, Wolfforth, Muleshoe, Kirkland, Lockney, Turkey, Brownfield, Matador, Guthrie, Floydada, Quitaque, Jayton, Levelland, Roaring Springs, Happy, Silverton, Amherst, Meadow, Slaton, and Littlefield 207 PM CDT Mon Apr 3 2023 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest winds 35 to 50 mph with gusts up to 75 mph expected. * WHERE...The far southern Texas Panhandle, the South Plains, and most of the Rolling Plains. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Reduced visibility due to blowing dust can also be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ044-041100- /O.NEW.KLUB.WI.Y.0017.230404T1400Z-230405T0100Z/ Stonewall- Including the cities of Old Glory and Aspermont 207 PM CDT Mon Apr 3 2023 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Stonewall County. * WHEN...From 9 AM to 8 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 07
2 follow-up statements
512 WWUS74 KLUB 040823 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 323 AM CDT Tue Apr 4 2023 TXZ021>043-050100- /O.NEW.KLUB.DU.Y.0002.230404T1600Z-230405T0100Z/ /O.CON.KLUB.HW.W.0007.230404T1400Z-230405T0100Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent- Including the cities of Paducah, Childress, Lubbock, Amherst, Roaring Springs, Bovina, Matador, Cee Vee, Dumont, Spur, Wellman, New Home, Post, Guthrie, ODonnell, Tahoka, Quitaque, Ralls, Happy, Lake Alan Henry, Muleshoe, Silverton, Olton, Whiteface, Slaton, Jayton, Dickens, Tulia, Floydada, Levelland, Morton, Denver City, Sundown, Brownfield, Farwell, Kirkland, Crosbyton, Plains, Littlefield, Wolfforth, Dimmitt, Plainview, Hale Center, Friona, Memphis, Lockney, Hart, Meadow, and Turkey 323 AM CDT Tue Apr 4 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...For the High Wind Warning, southwest winds 35 to 45 mph with gusts up to 70 mph expected. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust expected. * WHERE...The far southern Texas Panhandle, South Plains, and most of the Rolling Plains. * WHEN...For the High Wind Warning, from 9 AM this morning to 8 PM CDT this evening. For the Blowing Dust Advisory, from 11 AM this morning to 8 PM CDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ044-050100- /O.NEW.KLUB.DU.Y.0002.230404T1600Z-230405T0100Z/ /O.CON.KLUB.WI.Y.0017.230404T1400Z-230405T0100Z/ Stonewall- Including the cities of Aspermont and Old Glory 323 AM CDT Tue Apr 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...For the Wind Advisory, southwest winds around 30 mph with gusts up to 50 mph expected. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust expected. * WHERE...Stonewall County. * WHEN...For the Wind Advisory, from 9 AM this morning to 8 PM CDT this evening. For the Blowing Dust Advisory, from 11 AM this morning to 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WCI
170 WWUS74 KLUB 041914 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 214 PM CDT Tue Apr 4 2023 TXZ021>043-050100- /O.CON.KLUB.HW.W.0007.000000T0000Z-230405T0100Z/ /O.CON.KLUB.DU.Y.0002.000000T0000Z-230405T0100Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent- Including the cities of Guthrie, Dickens, Jayton, Levelland, Silverton, Lockney, Friona, Slaton, ODonnell, Happy, Olton, New Home, Hale Center, Roaring Springs, Kirkland, Dimmitt, Quitaque, Floydada, Plains, Littlefield, Meadow, Plainview, Wolfforth, Muleshoe, Cee Vee, Brownfield, Bovina, Amherst, Lake Alan Henry, Memphis, Crosbyton, Wellman, Sundown, Dumont, Childress, Matador, Hart, Farwell, Turkey, Paducah, Lubbock, Denver City, Tahoka, Tulia, Whiteface, Morton, Post, Spur, and Ralls 214 PM CDT Tue Apr 4 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...For the High Wind Warning, southwest winds 30 to 45 mph with gusts up to 65 mph. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. * WHERE...The extreme southern Texas Panhandle, South Plains, and most of the Rolling Plains. * WHEN...Until 8 PM CDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. && $$ TXZ044-050100- /O.CON.KLUB.DU.Y.0002.000000T0000Z-230405T0100Z/ /O.CON.KLUB.WI.Y.0017.000000T0000Z-230405T0100Z/ Stonewall- Including the cities of Old Glory and Aspermont 214 PM CDT Tue Apr 4 2023 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust. For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 40 mph. * WHERE...Stonewall County. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Sincavage
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Apr 3, 2:03 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 3, 2:03 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 203 PM CDT Mon Apr 3 2023 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (This evening through Tuesday) Issued at 203 PM CDT Mon Apr 3 2023 Not a lot to say this afternoon as a high wind and fire weather event remains on track for Tuesday courtesy a broad and deep upper low that will move from the Colorado/Wyoming Rockies to the Dakotas during the day with a strong pressure/height fall response as well as efficient mixing that will send 50-70 kt mid level flow toward the surface. Should see a gradual increase in wind speeds through the morning with peak wind speeds expected to occur in a window from 2 to 6 PM. Those peak winds should easily meet high wind criteria on the Caprock will off the Cap will be a closer call. Still, confidence in at least 50 kt wind gusts is high for all but Stonewall County where advisory level winds are most likely. Will upgrade the existing High Wind Watch to a High Wind Warning, keeping the same area and time frame while hoisting a Wind Advisory for Stonewall. && .LONG TERM... (Tuesday night through next Sunday) Issued at 203 PM CDT Mon Apr 3 2023 The large, baroclinic cyclone responsible for the high wind event will continue to rotate north-northeastward towards the northern Great Plains on Tuesday night, with its attendant Pacific cold front moving through the CWA early Wednesday morning. Pressure tendencies will gradually as the cold front moves towards the I-35 corridor, and as the mid- and high-level jet streaks translate northeastward. Much cooler temperatures will follow heading into Wednesday morning with west-northwesterly winds diminishing to breezy levels after sunrise. In response to the mid/upper-level cyclone entering southwestern Ontario on Wednesday, geopotential heights will begin to rise over the CWA, with the meridional waveguide de-amplifying over the central Great Plains as a low-amplitude, split-flow pattern moves into the western CONUS. High temperatures are also forecast to peak in the upper 50s to middle 60s from west-to-east across the CWA, respectively, as strong subsidence and NVA on the backside of the system shunt the depth of vertical mixing heights to around 700 mb in addition to weakening CAA post-FROPA. The northern-stream ridge over the northern Rocky Mountains and extending into west-central Canada is forecast to maintain its amplitude as a compact shortwave trough digs into its western periphery. This should, in turn, weaken its southern-stream counterpart with only a subtle shortwave trough forecast to pivot across the Desert Southwest and northern Mexico by the end of this week. Cooler temperatures will also persist across the region on Thursday and Friday as the expansive anticyclone over the middle Mississippi River Valley slowly meanders eastward. Global NWP guidance remains in agreement with keeping the progressive wave train pattern displaced far north of the CWA (i.e., >500 miles) heading into this weekend, causing the aforementioned shortwave trough to rotate quickly eastward through the southern tranche of the northern-stream ridge. Blended PoPs have been trimmed almost entirely for the end of the week and next weekend, as the thinking is that the core of the southwest-to-northeast-oriented sub-tropical jet will, therefore, be positioned over southeastern Texas. Another warming trend is forecast to follow heading into the end of the weekend and early next week as an amplifying mid/upper-level ridge develops over the western CONUS. Sincavage && .AVIATION... (18Z TAFS) Issued at 1218 PM CDT Mon Apr 3 2023 Breezy west winds will back toward southwest this afternoon and increase, especially KLBB and KPVW. Winds should diminish some this evening, but a strong west-southwest low level jet will become established as a strong storm system moves across the Intermountain West. Those strong winds off the deck will mix to the surface not too long after sunrise Tuesday and could cause some reductions to visibility from blowing dust before 18Z. && .FIRE WEATHER... Issued at 203 PM CDT Mon Apr 3 2023 Red Flag Warning in effect into Wednesday evening will remain as is. Widespread RFTI values of 5 to 8 on the Caprock this afternoon is not only a short term threat but will prime the pump for tomorrow when relative humidity will fall into single digits again and winds will be much stronger. && .LUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 4 AM CDT Wednesday for TXZ021>044. High Wind Watch from Tuesday morning through Tuesday evening for TXZ021>043. && SHORT TERM...07 LONG TERM....09 AVIATION...07
Hazardous weather outlook, Apr 3, 11:12 AM CDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1112 AM CDT Mon Apr 3 2023 TXZ021>044-041615- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1112 AM CDT Mon Apr 3 2023 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. A Red Flag Warning remains in effect for the entire region through late Tuesday night due to critical to extremely critical fire weather conditions because of very warm temperatures, very low relative humidity, and breezy west winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Extremely critical fire weather conditions will continue Tuesday as conditions remain extremely dry with increasingly strong and gusty winds. A Red Flag Warning remains in effect for all of the South Plains, Rolling Plains, and extreme southern Panhandle through 4 AM Wednesday morning. Elevated fire weather conditions will also be possible Wednesday afternoon. High winds are likely Tuesday with sustained speeds of 30 to 50 mph and gusts to 70 mph. These high winds will lead to areas of blowing dust which will reduce visibility. A High Wind Watch remains in effect for the majority of the area from Tuesday morning through Tuesday evening. Thunderstorm chances will return to portions of the area Friday and Saturday.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:07 PM CDT | Wind Advisory | LUB | Stonewall | 30 hr |
Nearby
High Wind Warnings in Texas, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.